iCliniq logo

Ask a Doctor Online Now

HomeAnswersMedical GastroenterologyindigestionI am having indigestion, incomplete stool evacuation and abdomen swelling. Why?

Why am I having indigestion, incomplete stool evacuation and abdomen swelling?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Noushif. M

Medically reviewed by

iCliniq medical review team

Published At October 6, 2018
Reviewed AtOctober 9, 2018

Patient's Query

Hello doctor,

I am 28 years old male and unmarried. For the last two months, I feel some gastric problems which include incomplete evacuation of stool at morning properly, abdomen swelling, numbness in feet, low energy in legs, low hunger, food not digested properly, slight pain in right side under ribs, and very rarely heart side. I have also gone through ECG but the doctor told that it is perfectly fine in ECG.

So, I took some Probiotics, antibiotics like Ofloxacin, Ciprofloxacin, and Librax, but did not solve my problem entirely. Then I consulted a doctor. He told me that I have liver enlargement and told me some medical tests and ultrasound. Then I found liver enlarged, high cholesterol, and some other issues. I used to drink alcohol for four years very much, then moderate. I started smoking eight years back. I masturbate a lot, which I think make my body weak. I tried to control very much but I think I am addicted to it now. I have strong will power but my strong urge and anxiety lead again towards it. I used my type multivitamin for some time which includes Revital mainly. I used to drink water a lot nearly 6 to 7 liters daily. A few months back, I came to know my vitamin D is also low. I am a vegetarian. I have multiple kidney stones (5 to 6) in both sides. This is the fourth time of formation. In the LFT test, OT and PT are very high. Please prescribe some medicine for fatty liver, cholesterol and other problems you find from my history and blood test.

Answered by Dr. Noushif. M

Hi,

Welcome to icliniq.com.

You need to modify your diet and lifestyle consistently and avoid all medicines and foods which can potentially damage the liver. You need to be on a diet high in protein and low in fat or carbohydrates. You should have regular physical activity. Regarding medicines, I need to see the liver function tests to comment. Can you give the exact SGOT and SGPT values?

Patient's Query

Thank you doctor,

All blood test and ultrasound reports are attached. I also feel slight pain on the heart side also may be because of cholesterol.

Answered by Dr. Noushif. M

Hi,

Welcome back to icliniq.com.

You can have the following medicines, tablet Udiliv (Ursodeoxycholic acid) 300 mg twice daily for a month, Calcirol sachet (60 K) (Vitamin D3) one sachet weekly for six weeks. Follow the diet and other instructions well. Get a repeat liver function test done after two months and review with the report.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Noushif. M
Dr. Noushif. M

Surgical Gastroenterology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Medical Gastroenterology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy